# SDR QXEA2016092800621

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN BURNED FROM BS 71.2 - 156 BETWEEN STRINGERS 30 AND 31L . REMOVED DAMAGE IAW SRM 53-00-00-02-08, SRM 53-00-00-01-01.  COMPLIED WITH ET INSPECTION IAW NDTM 51-00-06. NO DEFECTS NOTED.  NDT SHOWS NO DEFECTS.  REPAIR IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-00-02-08.
